# SDR 97UAL900650

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Engine: Iae V2527A5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheels
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXPERIENCED SIGNIFICANT VIBRATION ON TAKEOFF FROM ROTATION UNTIL AFTER LANDING GEAR UP.  SUSPECT NOSEWHEEL.  *S/D*  REPLACED BOTH NOSE WHEELS AND INSPECTED NOSE GEAR.  NO FAULTS FOUND.
